On a class of fourth-order differential equations on a
Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 730-732
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_6_a1,
author = {A. V. Borovskikh and R. Mustafokulov and K. P. Lazarev and Yu. V. Pokorny},
title = {On a class of fourth-order differential equations on a},
journal = {Doklady Akademii Nauk},
pages = {730--732},
year = {1995},
volume = {345},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a1/}
}
TY - JOUR AU - A. V. Borovskikh AU - R. Mustafokulov AU - K. P. Lazarev AU - Yu. V. Pokorny TI - On a class of fourth-order differential equations on a JO - Doklady Akademii Nauk PY - 1995 SP - 730 EP - 732 VL - 345 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a1/ LA - ru ID - DAN_1995_345_6_a1 ER -
A. V. Borovskikh; R. Mustafokulov; K. P. Lazarev; Yu. V. Pokorny. On a class of fourth-order differential equations on a. Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 730-732. http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a1/